# SDR 2001UALA00259

- Difficulty date: March 15, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS 27 PERCENT MATERIAL LOSS AT STA 294.  REPAIRED FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.
